Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on the general solution of the heat equation


Author: Nurettin Y. Ölçer
Journal: Quart. Appl. Math. 24 (1967), 380-383
MSC: Primary 35.78
DOI: https://doi.org/10.1090/qam/212422
MathSciNet review: 212422
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Winer, Solution to a class of complete heat flow equations, Quart. Appl. Math. 23, 82 (1965) MR 0176753
  • [2] N. Y. Ölçer, On the theory of conductive heat transfer in finite regions, Int. J. Heat Mass Transfer 7, 307-314 (1964)
  • [3] N. Y. Ölçer, On the theory of conductive heat transfer in finite regions with boundary conditions of the second kind. Int. J. Heat Mass Transfer 8, 529-556 (1965)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.78

Retrieve articles in all journals with MSC: 35.78


Additional Information

DOI: https://doi.org/10.1090/qam/212422
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society